Journal of Geometry and Symmetry in Physics

Cohomology Gaps for Sheaves on Threefolds

Edoardo Ballico and Elizabeth Gasparim

Full-text: Open access

Abstract

We discuss cohomological invariants of framed reflexive sheaves on $(n\geq 3)$-folds and show that some numerically admissible values of cohomology do not occur.

Article information

Source
J. Geom. Symmetry Phys., Volume 21 (2011), 29-39.

Dates
First available in Project Euclid: 25 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495677826

Digital Object Identifier
doi:10.7546/jgsp-21-2011-29-39

Mathematical Reviews number (MathSciNet)
MR2856234

Zentralblatt MATH identifier
1250.14031

Citation

Ballico, Edoardo; Gasparim, Elizabeth. Cohomology Gaps for Sheaves on Threefolds. J. Geom. Symmetry Phys. 21 (2011), 29--39. doi:10.7546/jgsp-21-2011-29-39. https://projecteuclid.org/euclid.jgsp/1495677826


Export citation